# SDR AALA202207159672

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,366 hours, 10,575 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 2F-1L SMOKE DETECTOR IS DAMAGED. REPLACED SMOKE DETECTOR PER AMM 26-13-01-400-801. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 26-13-00-710-801.
